# SDR ERAA200900002

- Difficulty date: June 22, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N972EA
- Make and model: Beech 1900D
- Aircraft serial: UE389
- Aircraft time: 11,713 hours, 17,416 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Condition: Cracked
- Location: Aileron
- Part time: 11,713 hours, 17,416 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING IAW SB27-3928, FLIGHT CONTROLS- AILERON BALANCE WEIGHT CLIP INSPECTION; FOUND ONE CLIP CRACKED ON THE RT AILERON.
